Previous |  Up |  Next

Article

Keywords:
periodic solution; permanence; attractivity; impulse; delay
Summary:
An impulsive differential equation with time varying delay is proposed in this paper. By using some analysis techniques with combination of coincidence degree theory, sufficient conditions for the permanence, the existence and global attractivity of positive periodic solution are established. The results of this paper improve and generalize some previously known results.
References:
[1] Alzabut, J. O., Abdeljawad, T.: On existence of a globally attractive periodic solution of impulsive delay logarithmic population model. Appl. Math. Comput. 198 (2008), 463-469. DOI 10.1016/j.amc.2007.08.024 | MR 2403966 | Zbl 1163.92033
[2] Ding, X., Jiang, J.: Periodicity in a generalized semi-ratio-dependent predator-prey system with time delays and impulses. J. Math. Anal. Appl. 360 (2009), 223-234. DOI 10.1016/j.jmaa.2009.06.048 | MR 2548378 | Zbl 1185.34121
[3] Gaines, R. E., Mawhin, J. L.: Coincidence Degree, and Nonlinear Differential Equations. Lecture Notes in Mathematics 568 Springer, Berlin (1977). MR 0637067 | Zbl 0339.47031
[4] Gopalsamy, K.: Stability and Oscillations in Delay Differential Equations of Population Dynamics. Mathematics and its Applications 74 Kluwer Academic Publishers, Dordrecht (1992). MR 1163190 | Zbl 0752.34039
[5] He, M., Chen, F.: Dynamic behaviors of the impulsive periodic multi-species predator-prey system. Comput. Math. Appl. 57 (2009), 248-256. DOI 10.1016/j.camwa.2008.09.041 | MR 2488380 | Zbl 1165.34308
[6] Kuang, Y.: Delay Differential Equations: with Applications in Population Dynamics. Mathematics in Science and Engineering 191 Academic Press, Boston (1993). MR 1218880 | Zbl 0777.34002
[7] Lakshmikantham, V., Bajnov, D. D., Simeonov, P. S.: Theory of Impulsive Differential Equations. Series in Modern Applied Mathematics 6 World Scientific, Singapore (1989). MR 1082551 | Zbl 0719.34002
[8] Liu, X., Takeuchi, Y.: Periodicity and global dynamics of an impulsive delay Lasota-Wazewska model. J. Math. Anal. Appl. 327 (2007), 326-341. DOI 10.1016/j.jmaa.2006.04.026 | MR 2277416 | Zbl 1116.34063
[9] Nazarenko, V. G.: Influence of delay on auto oscillation in cell population. Biofisika 21 (1976), 352-356.
[10] Saker, S. H., Alzabut, J. O.: Existence of periodic solutions, global attractivity and oscillation of impulsive delay population model. Nonlinear Anal., Real World Appl. 8 (2007), 1029-1039. MR 2331425 | Zbl 1124.34054
[11] Shao, Y., Dai, B., Luo, Z.: The dynamics of an impulsive one-prey multi-predators system with delay and Holling-type II functional response. Appl. Math. Comput. 217 (2010), 2414-2424. DOI 10.1016/j.amc.2010.07.042 | MR 2733684 | Zbl 1200.92044
[12] Shao, Y., Li, Y., Xu, C.: Periodic solutions for a class of nonautonomous differential system with impulses and time-varying delays. Acta Appl. Math. 115 (2011), 105-121. DOI 10.1007/s10440-010-9598-y | MR 2812979 | Zbl 1247.34121
[13] Yan, J., Zhao, A.: Oscillation and stability of linear impulsive delay differential equations. J. Math. Anal. Appl. 227 (1998), 187-194. DOI 10.1006/jmaa.1998.6093 | MR 1652915 | Zbl 0917.34060
Partner of
EuDML logo